# SDR USAA2010042690834

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 4,198 hours, 1,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0252
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 1,953 hours, 565 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 198 - CLT - EES - 4R SLIDE PRESSURE NEEDS TO BE CHECKED.  MAINTENANCE SERVICED 4R SLIDE PRESSURE AS PER AIRBUS MAINTENANCE MANUAL 52-22-00-614.
